# SDR DL738080582

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 24,851 hours, 10,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15024
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER REAR SPAR WAS SEVERED AT STATION 321.67.  THE SPAR UPPER CHORD REQUIRED A MATERIAL SUBSTITUTION TO FABRICATE A NEW OUTBOARD SECTION.  THE MATERIAL REMAINED 2024-T3511 EXTRUSION.  BUT THE PROFILE WAS MADE PER THIS ER/A FROM BAC1505-100450, INSTEAD OF THE      ORIGINAL BAC1506-4318.  SEE COLLECTOR ER/A 467287-14 FOR MORE DETAILS OF THE OVERALL REPAIR.
